Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2009, Volume 14, Issue 4-5, Pages 535–540 (Mi rcd997)  

This article is cited in 1 scientific paper (total in 1 paper)

Proceedings of GDIS 2008, Belgrade

Kinetics of collisionless gas: Equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox

V. V. Kozlov

V. A. Steklov Mathematical Institute of RAS, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The Poincaré model for dynamics of a collisionless gas in a rectangular parallelepiped with mirror walls is considered. The question on smoothing of the density and the temperature of this gas and conditions for the monotone growth of the coarse-grained entropy are discussed. All these effects provide a new insight of the classical paradox of mixing of gases.

Keywords: collisionless gas, coarse-grained entropy, Gibbs paradox

DOI: https://doi.org/10.1134/S1560354709040091


Bibliographic databases:

MSC: 37A60, 60K35, 70H05, 82B30, 40A99
Received: 06.06.2009
Accepted:03.07.2009
Language:

Citation: V. V. Kozlov, “Kinetics of collisionless gas: Equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox”, Regul. Chaotic Dyn., 14:4-5 (2009), 535–540

Citation in format AMSBIB
\Bibitem{Koz09}
\by V. V. Kozlov
\paper Kinetics of collisionless gas: Equalization of temperature, growth of the coarse-grained entropy and the Gibbs paradox
\jour Regul. Chaotic Dyn.
\yr 2009
\vol 14
\issue 4-5
\pages 535--540
\mathnet{http://mi.mathnet.ru/rcd997}
\crossref{https://doi.org/10.1134/S1560354709040091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2551875}
\zmath{https://zbmath.org/?q=an:1229.82092}


Linking options:
  • http://mi.mathnet.ru/eng/rcd997
  • http://mi.mathnet.ru/eng/rcd/v14/i4/p535

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, T. V. Maslova, “Unbounded probability theory and its applications”, Theory Probab. Appl., 57:3 (2013), 444–467  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021